# SDR AALA202304120278

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 68,499 hours, 27,614 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY DOOR HARD TO OPEN. MAINTENANCE ADJUSTED LAVATORY DOOR PER AMM 25-40-00.
